MathSciNet Relay Station
MathSciNet bibliographic data
MR1852095 (2002m:35149) 35L67 (35L50 35L65 76L05)
Serre, Denis La transition vers l'instabilité pour les ondes de choc multi-dimensionnelles. (French) [Transition to instability for multidimensional shock waves] Trans. Amer. Math. Soc. 353 (2001), no. 12, 5071–5093 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement